# SDR GTIA2020051835174

- Difficulty date: May 14, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 7,807 hours, 3,340 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST ACCUMULATOR -SERVICED R1 DOOR ASSIST ACCUMULATOR TO PROOPER PRESSURE IAW AMM 52-10-00.
